# SDR VNAA202403010002

- Difficulty date: January 21, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N615NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15484
- Aircraft time: 7,876 hours, 6,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903320211
- Condition: Damaged
- Location: Bs 596 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN ON STGR 23 RH AT FS 596.   LIGHTNING STRIKE ON FUSELAGE SKIN ON STGR 23 RH AT FS 596 WAS REPAIRED PER PER CRJ-900 SRM 53-00-00-201-003-A03
